MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CEMENTED STEMMED TIBIAL COMPONENT RIGHT SIZE E; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CEMENTED STEMMED TIBIAL COMPONENT RIGHT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Radiolucent Lines (4848)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D11 - concomitant devices - persona posterior stabilized articular surface right 12mm catalog #: 42522400712 lot #: 64242659, persona posterior stabilized cemented narrow femoral component right size 8 catalog #: 42500006402 lot #: 64001038, persona cemented all poly patella 32mm catalog #: 42540000032 lot #: 64398739.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial loosening approximately six (6) years post-operatively.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial loosening accompanied by pain, swelling, ambulation difficulties, a cyst and radiolucent lines approximately six (6) years post-operatively.Initial operative notes noted no intraoperative complications.Revision operative notes noted the femoral and patellar components were well-fixed and remained implanted, but the tibial component was grossly loose with sclerotic bone identified between the cement and bone.The tibia was excised and there were no reported intraoperative complications.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records provided.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA CEMENTED STEMMED TIBIAL COMPONENT RIGHT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21302918
Report Number3007963827-2025-00040
Device Sequence Number8922257
Product Code JWH
UDI-Device Identifier00889024471061
UDI-Public(01)00889024471061(17)290430(10)64271608
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K122765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007102
Device Lot Number64271608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/09/2025
05/13/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/25/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight89 KG